# SDR DHL200070717C

- Difficulty date: May 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651751738
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, RT SIDE FS 1263, RBL 25 SUPPORT ANGLE ON FWD SIDE OF BULKHEAD UNDER UPPER FLOOR OF LOWER TORQUE BOX CRACKED UNDER WHERE AIRSTAIRS ACTUATOR MOUNTS.  REMOVED WEB AT RT SIDE FS 1263 RBL 25 FOR ACCESS PER SRM 51-30-2.  INSTALLED NEW ANGLE SUPPORT AT FWD SIDE OF BULKHEAD BS 1263 RBL 25 PER 727 S/B 53-0129.  GOT OK TO INSTALL WEB REMOVED IN STEP 1.  INSTALLED WEB AT RT SIDE FS 1263 RBL 25 PER SRM 51-30-2.
